# SDR MZZA96118

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69742
- Make and model: Boeing 727224
- Aircraft serial: 22251
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 1/4D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, SEVERE CORROSION WAS FOUND ON AFT CARGO COMPARTMENT BS 1148 FRAME LOWER CHORD FLANGE BETWEEN STRINGER 29L AND STRINGER 30.  THE CORRODED FRAME WAS TRIMMED OUT AND REPAIRED PER B727 SRM 53-10-4 FIGURE 11.  REF, HANGAR NON ROUTINE REPAIR ITEM CARD NR 814900.  (SEQ NR 01228).
